MAUDE Adverse Event Report: CAREFUSION, INC PLEURX DRAINAGE KIT 1000ML; APPARATUS, SUCTION, PATIENT CARE

CAREFUSION, INC PLEURX DRAINAGE KIT 1000ML; APPARATUS, SUCTION, PATIENT CARE
Catalog Number 50-7510
Medical Device Problem Code Packaging Problem (3007)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/05/2023
Type of Reportable Event Malfunction
Event or Problem Description
It was reported by the customer that 3ea of kits were opened and unable to use as they were no longer sterile.Verbatim: injuries or adverse event: no.Reported issue: rn (b)(6) called stating packaging of 3ea of kits were opened so no longer sterile unable to be used, she states delivery box was not damaged during transit, just packaging of kits was not sterile.
 
Additional Manufacturer Narrative
(b)(4) initial emdr submission.A follow up emdr will be submitted if additional information becomes available.Device problem code: a0205.Patient problem code: f26.
 
Additional Manufacturer Narrative
(b)(4) follow-up emdr for device evaluation: no photos or samples were received by our quality team for evaluation therefore the failure mode could not be verified, and the root cause could not be determined.A device history record could not be evaluated as the lot number is unknown.We would be very interested in examining product that does not meet your expectations and our quality standards.A photo of the defect could assist our quality team in their investigation.Should you again experience any problems with our product we would appreciate the opportunity to conduct a thorough analysis of the affected device.Examination of the product involved may provide clarification as to the cause for the reported failure.We regret any inconveniences this incident may have caused you and your facility.Complaints received for this product and condition will continue to be tracked and trended.Information will be captured on trend reports and monitored.Our business regularly reviews the collected data for identification of emerging trends.H3 other text : see manufacture narration.
 
Event or Problem Description
It was reported by the customer that 3ea of kits were opened and unable to use as they were no longer sterile.Verbatim: injuries or adverse event: no.Reported issue: rn maria called stating packaging of 3ea of kits were opened so no longer sterile unable to be used, she states delivery box was not damaged during transit, just packaging of kits was not sterile.

Brand Name
PLEURX DRAINAGE KIT 1000ML
Common Device Name
APPARATUS, SUCTION, PATIENT CARE
Manufacturer (Section D)
CAREFUSION, INC
zona franca las americas
santo domingo
Manufacturer (Section G)
CAREFUSION, INC
zona franca las americas
santo domingo
Manufacturer Contact
anna wehrheim
75 n. fairview drive
vernon hills, IL 60061
8015652341
MDR Report Key17390218
Report Number9680904-2023-00025
Device Sequence Number15681863
Product Code DWM
UDI-Device Identifier10885403090707
UDI-Public(01)10885403090707
Combination Product (Y/N)N
Initial Reporter StateNY
Initial Reporter CountryUS
PMA/510(K) Number
K160437
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 08/31/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number50-7510
Device Lot NumberUNKNOWN
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/05/2023
Supplement Date Received by Manufacturer08/31/2023
Initial Report FDA Received Date07/25/2023
Supplement Report FDA Received Date08/31/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown